zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence and uniqueness of periodic solutions for forced Rayleigh-type equations. (English) Zbl 1175.34011
The authors prove the existence and the uniqueness of a periodic solution for a second order differential equation of Rayleigh type. The proof is carried out by the use of topological degree theory.
MSC:
34A45Theoretical approximation of solutions of ODE
References:
[1]Burton, T. A.: Stability and periodic solutions of ordinary and functional differential equations, (1985) · Zbl 0635.34001
[2]Hale, J. K.: Theory of functional differential equations, (1977)
[3]Antosiewicz, H. A.: On nonlinear differential equations of the second order with integrable forcing term, J. lond. Math. soc. 30, 64-67 (1955) · Zbl 0064.08404 · doi:10.1112/jlms/s1-30.1.64
[4]Sansone, G.; Conti, R.: Non-linear differential equation, (1964) · Zbl 0128.08403
[5]Lu, Shiping; Gui, Zhanjie: On the existence of periodic solutions to p-Laplacian Rayleigh differential equation with a delay, Journal of mathematical analysis and applications 325, 685-702 (2007) · Zbl 1109.34053 · doi:10.1016/j.jmaa.2006.02.005
[6]Lu, Shiping; Ge, Weigao: Some new results on the existence of periodic solutions to a kind of Rayleigh equation with a deviating argument, Nonlinear anal. TMA 56, 501-514 (2004) · Zbl 1078.34048 · doi:10.1016/j.na.2003.09.021
[7]Wang, G. Q.; Cheng, S. S.: A priori bounds for periodic solutions of a delay Rayleigh equation, Appl. math. Lett. 12, 41-44 (1999) · Zbl 0980.34068 · doi:10.1016/S0893-9659(98)00169-4
[8]Huang, Xiankai; Xiang, Zigui: On the existence of 2π-periodic solution for delay Duffing equation x″(t)+g(t,x(t-τ))=p(t), Chinese science bulletin 39, No. 3, 201-203 (1994)
[9]Zong, Minggang; Liang, Hongzhen: Periodic solutions for Rayleigh type p-Laplacian equation with deviating arguments, Applied mathematics letters 206, 43-47 (2007) · Zbl 1134.34324 · doi:10.1016/j.aml.2006.02.021
[10]Zhang, Fuxing; Li, Ya: Existence and uniqueness of periodic solutions for a kind of Duffing type p-Laplacian equation, Nonlinear analysis: real world applications 9, No. 3, 985-989 (2008) · Zbl 1167.34344 · doi:10.1016/j.nonrwa.2007.01.013
[11]Chen, Hongbin; Li, Kaitai; Li, Dongsheng: On the existence of exactly one and two periodic solutions of Liénard equation, Acta mathematics sinica 47, No. 3, 417-442 (2004)
[12]Gaines, R. E.; Mawhin, J.: Coincidence degree, and nonlinear differential equations, Lecture notes in mathematics 568 (1977) · Zbl 0339.47031
[13]Deimling, K.: Nonlinear functional analysis, (1985) · Zbl 0559.47040
[14]Hardy, G. H.; Littlewood, J. E.; Polya, G.: Inequalities, (1964)